MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION PROMUS PREMIER; STENT, CORONARY, DRUG-ELUTING

BOSTON SCIENTIFIC CORPORATION PROMUS PREMIER; STENT, CORONARY, DRUG-ELUTING
Model Number 9586
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/04/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device is a combination product.
 
Event or Problem Description
It was reported that stent damage occurred.A 2.75 x 24 mm promus premier was advanced into a watchdog hemostasis valve and resistance was felt which destroyed the distal end of the stent.The stent did not enter the patient's body.The watchdog was removed and the procedure was completed with another of the same stent device.No patient complications were reported in relation to this event.
 
Additional Manufacturer Narrative
Device is a combination product.
 
Event or Problem Description
It was reported that stent damage occurred.A 2.75 x 24 mm promus premier was advanced into a watchdog hemostasis valve and resistance was felt which destroyed the distal end of the stent.The stent did not enter the patient's body.The watchdog was removed and the procedure was completed with another of the same stent device.No patient complications were reported in relation to this event.Device evaluated by manufacturer: promus premier, us, mr 2.75 x 24 mm stent delivery system was returned for analysis.A visual examination of the stent found that the distal stent struts were pushed pulled distally and stretched over the tip.The undamaged proximal stent od (outer diameter) was measured and the result was within maximum crimped stent profile measurement.Stent damage most likely occurred when the stent interacted with the hemostasis valve.The balloon cones were reviewed and no issues were noted.The balloon wings were tightly wrapped and evenly folded and were not subjected to positive pressure.A visual and microscopic examination of the bumper tip, hypotube, outer and inner lumen as well as the mid-shaft section found no issues.No other issues were identified during the product analysis.

Brand Name
PROMUS PREMIER
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8029015
Report Number2134265-2018-62522
Device Sequence Number11137732
Product Code NIQ
UDI-Device Identifier08714729844846
UDI-Public08714729844846
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P110010
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/23/2019
Device Model Number9586
Device Catalogue Number9586
Device Lot Number0022077907
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/31/2018
Initial Date Received by Manufacturer 10/11/2018
Supplement Date Received by Manufacturer11/09/2018
Initial Report FDA Received Date11/01/2018
Supplement Report FDA Received Date12/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1